# SDR FDEA202401250111

- Difficulty date: January 25, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 100,501 hours, 33,196 cycles
- Engine: Rroyce RB211535E4
- Engine time: 63,714 hours, 20,777 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PDIS  928     73-22  1096     25JAN24  MEM  OPEN  U  AT CRUISE, FL360, #1 ENG EPR DID NOT INDICATE  PROPERLY. THE WHITE EPR NEEDLE WAS FULL POWER ABOVE  THE DIAL, THE POWER STRIP WAS ALSO WELL ABOVE THE  MAX PORTION, THE N1 WAS SLOWLY DEGRADING AND WE  BEGAN TO LOOSE AIRSPEED. THE SEI REFLECTED THE  ABNORMALITY. WE DECLARED AN EMERGENCY AND DIVERTED  TO KMEM. THE DESCENT, APPROACH AND LANDING WERE  NORMAL. EMERGENCY WAS CANCELLED BY THE CREW AFTER  LANDING.                ***EMERGENCY DECLARED***
